# SDR ABXA9500578

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AE2460001J0630
- Condition: Leaking
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYS PRESS GAUGE READ ZERO WITH BOTH AILERON AND RUDDER REVERSION LIGHTS ON.  HYD QTY READ FULL WITH LOW RESERVOIR, LOW PRESS, AND TEMP LIGHTS OUT.  REPOWERED AILERONS WITH AUX PUMP; PRESS AND QTY CHECKED OK.  AILERON LIGHT EXTINGUISHED, COULD NOT RESTORE NORMAL ENG DRIVEN PUMP PRESS.  TESTED HYD SELECTOR LEVER AND COULD READ A 'BUMP' IN PRESS; WHEN CYCLED IT WORKED OK.  REPLACED BOTH ENG DRIVEN HYD PUMPS.  REPLACED ALL 3 LINES AT LT HYD PUMP.  FOUND NR 3 ENG PRESSURE FLEX LINE FROM HYD PUMP TO PYLON CONNECTION TO HAVE A HOLE IN IT; REPLACED LINE.  WORK, SYSTEM AND LEAK CHECK DONE IAW DC 8 MM.
